, Volume 343, Issue 2, pp 421-429
Date: 09 Sep 2008

On peak phenomena for non-commutative H

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A non-commutative extension of Amar and Lederer’s peak set result is given. As its simple applications it is shown that any non-commutative H -algebra H (M, τ) has unique predual, and moreover some restriction in some of the results of Blecher and Labuschagne are removed, making them hold in full generality.

Dedicated to Professor Fumio Hiai on the occasion of his 60th birthday.
Yoshimichi Ueda was supported in part by Grant-in-Aid for Young Scientists (B)17740096.